Exact solutions of the nonlinear fin problem with temperature-dependent coefficients

Özlem Orhan, Teoman Özer*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


The analytical solutions of a nonlinear fin problem with variable thermal conductivity and heat transfer coefficients are investigated by considering theory of Lie groups and its relations with l-symmetries and Prelle-Singer procedure. Additionally, the classification problem with respect to different choices of thermal conductivity and heat transfer coefficient functions is carried out. In addition, Lagrangian and Hamiltonian forms related to the problem are investigated. Furthermore, the exact analytical solutions of boundary-value problems for the nonlinear fin equation are obtained and represented graphically.

Original languageEnglish
Pages (from-to)150-170
Number of pages21
JournalJournal of Nonlinear Mathematical Physics
Issue number1
Publication statusPublished - Mar 2021

Bibliographical note

Publisher Copyright:
© 2020 The Authors. Published by Atlantis Press B.V.


  • Boundary-value problems
  • Coefficients
  • Exact solutions
  • Fin equation with variable
  • LIE symmetries l-symmetries
  • Linearization methods Lagrangian and Hamiltonian


Dive into the research topics of 'Exact solutions of the nonlinear fin problem with temperature-dependent coefficients'. Together they form a unique fingerprint.

Cite this